# SDR AALA202212205724

- Difficulty date: November 10, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Part number: D5227902620200
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 844 WEB (SEGMENT) CRACKED BETWEEN FR 40  AND FR 41, BETWEEN BEAM 1 AND 3. MAINTENANCE REPLACED SEGMENT PER SRM 51-42-11.
